# SDR 20000412SH038

- Difficulty date: March 13, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N27694
- Make and model: Bell 206L-1
- Aircraft serial: 45282
- Engine: Allsn 250C28B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMBUSTION LINER OUTER SKIRT TABS WELDS FAILED AND WERE INGESTED INTO TURBINE. (X)
